# SDR DALA2024060605817

- Difficulty date: May 31, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0374970) AFT CARGO DOOR FWD SHIELD IS CORRODED IN SEVERAL PLACES. REMOVED AND INSTALLED NEW AFT CARGO DOOR FWD SHIELD IAW B737-800 SRM 51-40-02-0G AND DWG 146A8127.
